Patient Questions

QUESTION

Puffy Under Eyes After Botox Injection?

My under eyes have been puffy for 2 weeks now after I had Botox at the side of my eyes. It looks terrible and I know it was Botox that caused it. How do I get rid of it? Can anyone help me on this issue? Thanks.

ANSWER

Botox and undereye bags

Thanks for your question - There are several excellent answers posted below - I'd like to explain in a bit more detail what is likely happening in your case. It is unlikely that the swelling is due to the volume of the fluid or edema injected two weeks after treatment. It is much more likely that there has been a moderate amount of paralysis to your orbicularis oris muscle. This muscle is circular and sits on top of your bony orbit. Paralyzing the muscle can cause increased promience of undereye troughs as the muscle tone helps keep this area tight. It will require time to allow the botox to wear off. I hope this helps.

Not seeing your answer?

Find a Question
All Patient Questions
Patient Questions
Ask a Question
Contact Us